# SDR CALA2014021390374

- Difficulty date: February 12, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 75,814 hours, 28,228 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED LOWER VHF ANTENNA MOUNT SURFACE STATION 730.  RII REQUIREMENT CHECK ACCOMPLISHED IAW SMC ECRA5331 010816 & 5335-01017, CHECKED OK.
